# SDR CALA9900551

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK WITH CORROSION IN LOWER FUSELAGE SKIN JUST FORWARD OF BEACON LIGHT.  THE CRACKED AREA WAS CUT OUT, THE CORROSION WAS REMOVED IAW SRM 51-10-3.  A REPAIR WAS INSTALLED IAW SRM 51-10-3 AND 53-04, PAGE 218A.
